Home > Medicine Cabinet >

  Sunmark Ibuprofen 200 mg Coated Caplets - 500 ct
Sunmark Ibuprofen 200 mg Coated Caplets
Sunmark Ibuprofen 200 mg Coated Caplets


 
List Price: $16.99
Our Price: $12.66
You save $4.33!
Mfr Part # PE64790S1


Availability:: Usually Ships in 24 to 48 Hours
Product Code: 1724608
Qty:

Description Ingredients More Info.
 

Sunmark Ibuprofen 200 mg Coated Caplets

Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps; temporarily reduces fever. Capsule shaped tablets.

Directions

Do not take more than directed. The smallest effective dose should be used. Do not take longer than 10 days, unless directed by a doctor (see warnings). Adults and children 12 years and older: Take 1 caplet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 caplet, 2 caplets may be used. Do not exceed 6 caplets in 24 hours, unless directed by a doctor. Children under 12 years: Ask a doctor. Read all directions and warnings before use.


Share your knowledge of this product with other customers... Be the first to write a review

Browse for more products in the same category as this item:

Medicine Cabinet
Medicine Cabinet > Pain Relief
Medicine Cabinet > Pain Relief > Non-Aspirin
Sunmark
 

It is important to remember that all information provided here at ThisThatandEverything.com is strictly to be used for informational purposes only. None of the information is intended to diagnose, treat, cure or prevent any disease, and the descriptions we provide are based on those of the manufacturer. Manufacturers do change product ingredients periodically, so be sure to read all drug labels and warnings before beginning any new medication, vitamin or supplement. Take any contraindication warnings seriously, and consult a healthcare provider before beginning any new regimen if you have any existing conditions or questions about a product's safety. ThisThatandEverything.com makes no claims as to any product's effectiveness and is not liable for any mis-statements about products. For any questions or concerns about a particular product, please contact the manufacturer directly.